# SDR CA971110020

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 4520130
- Condition: Corroded
- Location: Elt
- Component: Artex, ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL TEST ON ELT, IT WAS NOTED THAT WATER HAD INFILTRATED THE BATTERY PACK AND THE BATTERY WAS CORRODED.
